# SDR VNAA2019022211101

- Difficulty date: February 22, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 35,833 hours, 35,515 cycles
- Engine: Ge CF343B1
- Engine time: 35,031 hours, 34,864 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Check Valve
- Part number: 2810044101
- Part serial: 3623
- Condition: Failed
- Location: Oil Pressure
- Part time: 34,630 hours, 34,437 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE DECENT, THE CREW RECEIVED A RIGHT HAND OIL PRESSURE WARNING MESSAGE. THE CREW STOPPED THE DECENT AND RAN THE QRH. THE CREW DECIDED TO DIVERTED. THE CREW PULLED BACK THE ENGINE TO IDLE AND LANDED AS NORMAL.  THE CREW WAS ABLE TO TAXI TO THE GATE.
